# SDR SWIA200515392

- Difficulty date: August 7, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 14,908 hours, 21,340 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0225
- Condition: Malfunctioned
- Part time: 2,913 hours, 3,530 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, RECEIVED A "FLAP" AND "ADVANCED SWS" ON THE MAP.  REPLACED FLAP ANNUNCIATOR PANEL IAW 27-50-05.  OPERATIONAL CHECK GOOD.
